# SDR C2XA98CL027

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 9500 - CREW REPORTED DURING TAKEOFF, THE LEFT ENGINE OIL PRESSURE EXCEEDED MANUFACTURES LIMITS.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE IAW CONTINENTAL EXPERSS TASK CARD NR 6271001.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
